# SDR HNAA2014010800002

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 46,359 hours, 55,150 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6305405ADB0894
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED DURING FLIGHT. QTY DROPPED TO BETWEEN .5 AND 1 QUART.  R & R NR 1 ENGINE DRIVEN HYD PUMP IAW WC 29-00-00R AND CASE DRAIN FILTER WAS ALSO R & R IAW MM 29-10-20.  GROUND RAN ACFT.  OPS AND LEAKED CHECKED GOOD.
